Cancer Channel
Topics
Medications
Quicklinks
Related Channels

Dasatinib and Coughing

Dasatinib (Sprycel®) has been extensively studied in clinical studies. In these studies, coughing was reported as a common side effect of the medication. However, coughing during dasatinib treatment can be a sign of a more serious problem.
 
Make sure to contact your healthcare provider if you are taking dasatinib and develop a new or worsening cough, or if you experience coughing along with other signs of infection, such as:
 
 
(For more information, click Dasatinib Side Effects. This full-length article lists many other possible reactions to dasatinib, including other potentially serious complications that require medical attention.)
The Zen of Cancer Caregiving - Recharge Your Batteries!
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.